MAUDE Adverse Event Report: AVANOS MEDICAL INC. BALLARD; BALLARD NN PED Y ADTR NDEHP,8FR,20

AVANOS MEDICAL INC. BALLARD; BALLARD NN PED Y ADTR NDEHP,8FR,20
Model Number 98386
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has not been received for evaluation a review of the device history record is in-progress.All information reasonably known as of 26 feb 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported, when the nurse attempted to turn the suction control knob [on the closed suction system] during invasive ventilation using a vygon tube and a wilamed breathing circuit, the control knob gave way and the patient's ventilation was interrupted for an extended [unspecified] period of time.The system was replaced.There was no report of harm or injury as a result of this reported event.

Brand Name
BALLARD
Common Device Name
BALLARD NN PED Y ADTR NDEHP,8FR,20
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA
Manufacturer (Section G)
AVENT S DE RL DE CV
carretera internacional
salida norte no. 1053
magdalena, mx 84160
MX   84160
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 
MDR Report Key24464109
Report Number8030647-2026-00012
Device Sequence Number9304297
Product Code BSY
UDI-Device Identifier10889483563731
UDI-Public(01)10889483563731(10)1594072(17)300323(11)250324
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number98386
Device Catalogue Number198-5
Device Lot Number1594072
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by Manufacturer05/18/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown